# SDR 05FDEA03867

- Difficulty date: November 18, 2005
- Submitted: November 21, 2005
- Operation: Air carrier
- Aircraft: N302FE
- Make and model: Doug DC-10-30
- Aircraft serial: 46801
- Aircraft time: 75,861 hours, 22,155 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING DROP CRACK ON RIB AND OLD REPAIR.  REMOVED AND SCRAP EXISTING REPAIR IAW SRM 51-33-01 PG 34/47 VOL 2.  INSTALLED NEW PART P/N F161121-3B IAW SRM 57-00-01 FIG 10 SHT 1 VOL 1 AND SRM 51-33-01 PG 34/47.  FABRICATED PARTS IAW DETAIL PARTS TRAVELER F161121/N01121 IAW SRM 57-00-01 FIG 10 SHT 1 VOL 1.
